# SDR SIMA200716906

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 10,914 hours, 7,976 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Link
- Part number: 492079
- Part serial: MK0011
- Condition: Worn
- Location: Rt Mlg
- Part time: 10,914 hours, 7,976 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT FROM RIGHT MAIN GEAR ON LANDING.  REMOVED AND REPLACED RIGHT MAIN GEAR UPPER AND LOWER TORQUE LINKS AND SHIMMY DAMPENER IAW CRJ AMM 23-11-37, 32-11-39 AND 32-11-40.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
